# SDR AALA200810232

- Difficulty date: November 11, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 58,558 hours, 31,696 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT FITTING CORRODED STATION 218 OUTBOARD OF NR 5 SEAT TRACK.  INSTALLED NEW GALLEY MOUNT FITTING.
